MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INISGNIA ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC. INISGNIA ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 336-0236
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in situ and is not available for evaluation.Radiographic imaging was provided confirming the reported event.The lot number was not provided; therefore, a review of the device history record could not be performed.Based on the information available, a definitive root cause could not be determined.Alphatec spine, inc.Is submitting this report in compliance with fda regulations under 21 cfr part 803.All relevant and available information was included to the best of our knowledge at the time of this submission.Any fields left blank reflect information that was not known or was not provided.Should additional information become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
Postoperative radiographic imaging revealed a screw backing out of the plate.There are no plans for revision surgery.

Brand Name
INISGNIA ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key25598933
Report Number2027467-2026-00125
Device Sequence Number5369457
Product Code KWQ
UDI-Device Identifier00190376423494
UDI-Public(01)00190376423494
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number336-0236
Device Catalogue Number336-0236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown